RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 765–772 (Mi de8753)  

Ordinary Differential Equations

A priori boundedness of the derivatives of solutions for a system of ordinary differential equations

A. I. Zvyagintsev

Higher Administrative School of St. Peterburg's Administration

Full text: PDF file (790 kB)

English version:
Differential Equations, 1995, 31:5, 708–714

Bibliographic databases:
UDC: 517.911.7
Received: 10.01.1994

Citation: A. I. Zvyagintsev, “A priori boundedness of the derivatives of solutions for a system of ordinary differential equations”, Differ. Uravn., 31:5 (1995), 765–772; Differ. Equ., 31:5 (1995), 708–714

Citation in format AMSBIB
\Bibitem{Zvy95}
\by A.~I.~Zvyagintsev
\paper A priori boundedness of the derivatives of solutions for a system of ordinary differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 765--772
\mathnet{http://mi.mathnet.ru/de8753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370794}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 708--714


Linking options:
  • http://mi.mathnet.ru/eng/de8753
  • http://mi.mathnet.ru/eng/de/v31/i5/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019